CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On the backward Euler approximation of the stochastic Allen-Cahn equation

Mihaly Kovacs ; Stig Larsson (Institutionen för matematiska vetenskaper, matematik) ; Fredrik Lindgren (Institutionen för matematiska vetenskaper, matematik)
Journal of Applied Probability (0021-9002). Vol. 52 (2015), 2, p. 323-338.
[Artikel, refereegranskad vetenskaplig]

We consider the stochastic Allen-Cahn equation perturbed by smooth additive Gaussian noise in a spatial domain with smooth boundary in dimension d ≤ 3, and study the semidiscretization in time of the equation by an implicit Euler method. We show that the method converges pathwise with a rate O(Δt^γ) for any γ < ½. We also prove that the scheme converges uniformly in the strong L^p -sense but with no rate given.

Nyckelord: Stochastic partial differential equation, Allen-Cahn equation, additive noise, Wiener process, Euler method, pathwise convergence, strong convergence, factorization method



Denna post skapades 2015-08-06. Senast ändrad 2015-09-04.
CPL Pubid: 220301

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Numerisk analys

Chalmers infrastruktur